# SDR JJBA20150421017

- Difficulty date: April 21, 2015
- Submitted: May 8, 2015
- Operation: Air carrier
- Aircraft: N363PH
- Make and model: Dhav DHC8202
- Aircraft serial: 520
- Aircraft time: 31,828 hours, 42,384 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MOST AFT EMER LIGHT ON CEILING INOPERABLE.  R & R BATTERY 3351 PS4.
